MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE - I10 STANDARD

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE - I10 STANDARD
Model Number ED34-I10T
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model ed34-i10t-us is available in the usa with a 510k number k163614.Evaluation summary it was caused due to an excessive force applied on the light guide fiber bundle (lcb).In addition, we confirmed that the operation channel buckle, the segment looseness, the body cover grip broken, the u/d and the r/l pulley wires worn out, and the deflector operating knob broken; however, there are not related to the alleged complaint.Replaced parts in this complaint are as follow.Operation channel angle wire deflector wire bending rubber deflector stay tube segment light guide fiber bundle (lcb) body cover grip u/d pulley wire r/l pulley wire deflector operating knob.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Video image is dark - fibers brocken.Lcb broken, reduced.

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE - I10 STANDARD
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12222428
Report Number9610877-2021-10213
Device Sequence Number19867588
Product Code FDT
UDI-Device Identifier04961333232956
UDI-Public04961333232956
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberED34-I10T
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1